CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
earththyme Views: 53,390
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Wow! I am so happy I found this forum. I had the Mirena inserted on Aug.8 2005. I have turned into a scary monster! I have been quick tempered with my children, I have lost my sex drive, sex is painful, I am bloated, have gained weight, have lost a lot of hair, my hair stylist told me i have a receding hairline now, I have pelvic pain almost constantly. I have a very heavy feeling in my pelvic area all the time. I am depressed constantly. I had a wonderful birth with my baby in June 2005. I felt wonderful following the birth, the next day I was feeling great! Then I had the Mirena inserted and it has been going down hill since. I can't believe that this mean, depressed person is me. I thought I was going crazy. Now I see that there are many, many other women with the same problems from this device. The FDA website has a link to report problems with devices. I strongly suggest that women wo have experienced problems either fill it out or call to report it. The only way to make a difference is to take action.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.658 sec, (1)